I've been taking medication for bipolar and anxiety for about 5 years. I'm still dealing with mood swings and changing doses on meds and that's okay. It's part of the course. My problem is that I'm stuck in the house most of the time and I really want to go out and get active again, but nobody seems to understand that I just can't move.
My family is very supportive but they just don't have the time to hold my hand so I can get out. When I talk to the doctor I get a list of 'safe' centers that I could go to for getting back into life.. my only problem is getting there.
Nobody seems to understand that I need help I just can't do this by myself .. So what do I do now? How do I get the help I need?
First of all, I don't know how often you're on here or if you'll get this, but I'll send you this message of hope anyways.
You need to know and understand that you're not alone in this. I got through this all the time, but I also live alone which makes it a little easier for me.
You're right about family not being able to be there to hold your hand, but you can anything you put you mind to. I was diagnosed in 2005 with multiple things: Bipolar 2, Personality disorder, PTSD, Anxiety and Depression along with a few others. If you ask me, it could be that maybe one of or all of your medications need some changing out.
If you don't mind my asking, are you currently in therapy? If so, is your therapist working with you and your doctor to find a happier medium?
What are your current meds and doses?
I have severe OCD and what has helped me the most is in this video link I will give to you. This video is 29 minutes long on youtube and it is the introduction to what has helped me more than meds. http://www.youtube.com/watch?v=EJtIMDhJTsI After you have watched that video msg me for real help med free that you can do from home and you will get the power to go out if you want to still.
My son is now 27 years old. Five years back during his fourth year one day when he went to Gym he got little injury to his testicle which lead to varicocele subsequently. On seeing that injury he was getting depressed and was very much worried. He was taken to urologist. The doctor give him some medicine for the treatment of varicocele and told that if varicocle does not vanish with this medicine then operation has to be done. After taking that medicine my son started talking in strange manners and he was behaving in depressed manner. When taken to the same urologist he suggested to take him to psychiatrist. One senior Psychiatrist told that he do not require any medicine for depression. But he was continuing to talk in a depressed manner then I took him to another psychiatrist. The other Psychiatrist gave him Mirtzapine 5 mg. After taking that medicine for around 2 months his mode started become normal. The dose was increased after few days. He took it for around one year but his condition was not becoming total normal so he was shown to another psychiatrist who gave aripiprazole:5 mg. That medicine was continued for long time but in between my son was leaving medicine saying that he donot require it and it is having lot of side affects and after persuasion he used to start medicine again. Whenever he is leaving medicine he is again behaving in different manner like sleeplessness, fear, blaming others and having lot of anger, irritation etc. When the dose was increased he was alright. When ever he is stopping medicine he is becoming different. At present he started to take half tab of 5 mg (2.5mg) alternate day from last week onwards since recently he was taking daily half tab of 5 mg tab. Now my questions are whether I did a mistake by starting depression medicine which was actually not required. What is the process of checking that a person is really require the depression medicine. How to stop the medicine after taking it a long time. While stopping whether paitient require to take any other medicines alongwith the reduced dose of the depression medicine., Whether apriprazole 2.5 mg can be taken regularly without break. Now my son is taking decision to take the 2.5 mg medicine alternate day instead of daily. He behaved little irritated in the beginning but now he says he is feeling good, shall he continue the dose alternate day. After how many months/days he should totally leave the medicine. Is it advisable to stop the medicine totally or one has to take the medicine for life long. How to avoid side effects of stopping the medicine totally. What are the alternative of this medicine in case my son want to shift to any natural remedy. Whether the mind of a person who gets depressed severely is week by birth or there would be some defect in his mind by birth. Is the depression is on account of any generic problem which may have come from his father in cases where father never got severely depressed. Whether the depression caused on account of any deficiency during pregnancy of the mother of the depressed person while giving birth to this depressed person. In case if a person really do not require this medicine but he was given it then will he become addict to it and if the medicine is stopped he will be in trouble. In case if a normal person takes this medicine then the medicine will affect him in any way. What is the right procedure of stopping this medicine.. In case if my son is determined to stop the medicine then how can he avoid any side affects like sleeplessness, irritation, anger on others, arguing, blaming others etc.My sons weight is going on increasing now he is 105 kgs with a hight of 176 cms. How can he keep his weight under control if he requires to continue the medicine.I request for an early reply.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.